Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Have hashimotos and anxiety. Felt bruise on legs. Hurts to touch. Any ideas?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1980
Answered : 1 Question
Question
I have a bruised like feeling along the top of both my legs. It hurts to touch them. No bruises present. I have hashimotos and anxiety. I had the flu 2 weeks ago and still recovering. I'm EXTREMELY fatigued. Any ideas?
Posted Tue, 8 Jan 2013 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Rahul Tawde 2 hours later
Dear XXXXXXX,
Thanks for writing in. I dont think extreme weakness is due to Hashimoto's especially if your recent TSH value was in normal range. If you not got your TSH repeated in recent past I suggest you go for it now. Weakness seems to related your recent bout of flu. If your lab tests are all normal now I advise you to take multi vitamin supplements, calcium & vitamin D supplementation. You can also take vitamin B12 along with the above. Try this treatment for 2-3 weeks and if you find no improvement then consult a physician for proper evaluation and lab tests.
Hope this helps.
Shivaprasad
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor